Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 37014, 11 pages

Universal approximation theorem for Dirichlet series

1Laboratoire de Mathématiques, UMR 8524, Université des Sciences et Technologies de Lille 1 (USTL), Cité Scientifique, Villeneuve d'Ascq 59650, France
2École Centrale de Lille, Cite Scientifique, BP 48, Villeneuve d'Ascq Cedex 59651, France

Received 14 September 2005; Revised 11 May 2006; Accepted 30 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • O. Demanze, and A. Mouze, “Growth of coefficients of universal Dirichlet series,” Annales Polonici Mathematici, vol. 91, no. 1, pp. 11–23, 2007. View at Publisher · View at Google Scholar
  • Olivier Demanze, and Augustin Mouze, “On universal formal power series,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 662–674, 2008. View at Publisher · View at Google Scholar
  • A. Mouze, “Universality and summability of Dirichlet series,” Complex Variables and Elliptic Equations, vol. 54, no. 1, pp. 57–70, 2009. View at Publisher · View at Google Scholar